Opioids are powerful prescription pain medications, and great care must be taken to avoid possible overdose and addiction.

The American Academy of Family Physicians mentions these potential warning signs of opioid medication overdose:

  • Stumbling while walking.
  • Feeling dizzy.
  • Slurring your speech.
  • Feeling confused.
  • Slow breathing and heartbeat.
  • Blue nails or lips.
  • Pale or clammy skin.
  • Feeling excessively drowsy or having trouble staying alert.
  • Having trouble waking from sleep.
Emotional support dog lawsuit … Bill considers 'prop bets' … Florida in a day  Credit: Newsday

Updated 50 minutes ago Ex-cop acquitted of murder ... Emotional support dog lawsuit ... Trump latest ... Holocaust survivor learns to tango

Emotional support dog lawsuit … Bill considers 'prop bets' … Florida in a day  Credit: Newsday

Updated 50 minutes ago Ex-cop acquitted of murder ... Emotional support dog lawsuit ... Trump latest ... Holocaust survivor learns to tango

Latest videos

SUBSCRIBE

Unlimited Digital AccessOnly 25¢for 5 months

ACT NOWSALE ENDS SOON | CANCEL ANYTIME